Vol. 38 No. 3, 2013

Print

On a conjecture by Pierre Cartier about a group of associators
V. Hoang Ngoc Minh

339

On initial and boundary value problems for implicit dynamic equations on time scales
Nguyen Chi Liem

399

Existence and finite time approximation of strong solutions to 2D g-Navier–Stokes equations
Cung The Anh, Dao Trong Quyet, Dao Thanh Tinh

413

Reverses of the Jensen inequality in terms of first derivative and applications
S. S. Dragomir

429

On the existence of solutions to Pareto quasivariational inclusion problems of type I
Bui The Hung

447

Positive periodic solutions of discrete Lotka–Volterra cooperative systems with delays
Trinh Tuan Anh

461

Lacunary statistical convergence of double sequences and some inclusion results in n-normed spaces
Bipan Hazarika, Ekrem Savas

471